# SDR ASAA11510758

- Difficulty date: December 6, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,163 hours, 5,466 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONT CABIN TEMP CONTROL SEEMED UNABLE TO PROVIDE SUFFICIENT HEAT TO THE FLIGHT DECK.  NEARLY FULL ROTATION CLOCKWISE BARELY KEPT FLIGHT DECK COMFORTABLE.  FWD AND AFT TEMP CONTROL WAS VERY ERRATIC.  DIFFICULT TO MAINTAIN STEADY TEMPS.  ROWS 6 - 12 AIR GASPERS PROVIDED LITTLE AIR COMPARED TO THE REST OF THE CABIN.  FC CABIN GOT VERY AT TIMER.  PERF BITE CHECK OF ZONE TEMP CONT (1 & 2) PER AMM 21 62 00 810 801 NO DEFECTS.  FOUND CTL TEMP SENSOR & FILTER DIRTY.  CLEANED PERFORMED TEMP CTL OPS TEST PER AMM 21 61 00 700 807 002.  OPS CHECK GOOD.  CHECKED GASPER FLOW ROWS 6 - 12 IN COMPARISON TO FC & FOUND TO BE THE SAME.  ACFT OK FOR SERV.
